# SDR CALA2018062101440

- Difficulty date: June 6, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323151720001
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER SPLICE 41L  FRAMES 30 AND 31.   REMOVED AND REPLACED THE STRINGER SPLICE, NO DEFECTS NOTED.  RESTORED SURFACE PROTECTION IAW SRM 51-42-11-001, SRM 51-44-11-001, NTM51-10-01, SRM 51-72-11-911-001, ER 5100R01017, REV E,  AND NON-ROUTINE 9014257 INSPECTION COMPLIED WITH.
